MathSciNet Relay Station
MathSciNet bibliographic data
MR551934 (81h:05009) 05A15
Cigler, J. Operatormethoden für $q$-Identitäten. (German) Monatsh. Math. 88 (1979), no. 2, 87–105.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement